MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: the event date of (b)(6) 2020 is an estimated based of the aware date of (b)(6) 2020 as the exact date was not reported.Device evaluated by manufacturer: the device was returned for analysis.A terumo catheter, the pusher wire, and the introducer sheath were returned for this complaint.The pusher wire returned inside the introducer sheath.The introducer sheath was inspected, and no anomalies were noted.The twist lock of the introducer sheath had been opened.Blood was noticed inside the introducer sheath.The pusher wire was inspected, and it was found kinked.Functional inspection revealed that the pusher wire was advanced through the introducer sheath, but it was not possible to continue advancing it was stuck, it was necessary to cut the introducer sheath in order to release the pusher wire.Microscopic inspection revealed that the proximal end of the pusher wire has a smooth surface and the interlocking arm was detached.For dimensional inspection, the overall dimension (od) of the distal solder joint, distal tfe and proximal tfe are within the specifications.The mid solder joint o.D.Could not be measured due the detached condition of the interlocking arm.
 
Event or Problem Description
Reportable based on device investigations completed on 20may2022.It was reported that the coil was deployed in the microcatheter.A 3mm x 12cm interlock embolics was selected for use.During deployment, the coil was deployed in the microcatheter, however, it was impossible to recover it.There were no complications reported.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14654953
Report Number2134265-2022-06483
Device Sequence Number12150221
Product Code KRD
UDI-Device Identifier08714729764946
UDI-Public08714729764946
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2023
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0025745502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown